View Authors A-Z

10 result(s) found for "E":

Egghe, L (2011). Benford’s law is a simple consequence of Zipf’s law. ISSI Newsletter, 7(3), 55–56. View Complete Reference Online information Works that this work references Works that reference this work
Egghe, L (2013). The functional relation between the impact factor and the uncitedness factor revisited. Journal of Informetrics, Vol. 7, No. 1, pp. 183–189. DOI:10.1016/j.joi.2012.10.007. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Egghe, L and Guns, R (2012). Applications of the generalized law of Benford to informetric data. Journal of the American Society for Information Science and Technology, Volume 63, Issue 8, 1662-1665, August 2012, doi: 10.1002/asi.22690. ISSN/ISBN:1532-2882. View Complete Reference Online information Works that this work references Works that reference this work
El Sehity, T, Hoelzl, E and Kirchler, E (2005). Price developments after a nominal shock: Benford's Law and psychological pricing after the euro introduction. International Journal of Research in Marketing 22(4), 471-480. ISSN/ISBN:0167-8116. View Complete Reference Online information Works that this work references Works that reference this work
Eliahou, S, Massé, B and Schneider, D (2013). On the mantissa distribution of powers of natural and prime numbers. Acta Mathematica Hungarica, Volume 139, Issue 1 (2013), pp. 49-63, doi: 10.1007/s10474-012-0244-1. ISSN/ISBN:0236-5294. View Complete Reference Online information Works that this work references Works that reference this work
Eliazar, II (2013). Benford's Law: A Poisson Perspective. Physica A 392(16) pp. 3360–3373. DOI:10.1016/j.physa.2013.03.057. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Ellenberg, J and Sober, E (2011). Objective Probabilities in Number Theory. Philosophia Mathematica 19 (3): 308-322. doi: 10.1093/philmat/nkr022 First published online: August 17, 2011. ISSN/ISBN:0031-8019. DOI:10.1093/phimat/nkr022. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Engel, HA and Leuenberger, C (2003). Benford's law for exponential random variables. Statistics & Probability Letters 63, 361-365. ISSN/ISBN:0167-7152. View Complete Reference Online information Works that this work references Works that reference this work
Erdoğan, M (2001). Muhasebe Hilelerinin Ortaya Çıkarılmasında Benford Yasası. Muhasebe ve Denetime Bakış, Yıl:1 (3), Ankara: Ocak, pp. 1-8. TUR View Complete Reference Online information Works that this work references Works that reference this work
Ettredge, ML and Srivastava, RP (1999). Using digital analysis to enhance data integrity. Issues in Accounting Education 14(4), 675-690. View Complete Reference Online information Works that this work references Works that reference this work